# SDR CALA9900940

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 49397051
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RT MLG UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION LEAVING EWR.  THE LANDING GEAR WAS CYCLED AND THE LIGHT EXTINGUISHED.  THE FLIGHT CONTINUED TO BOS WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND A BROKEN SPRING ON UPLOCK AND DOOR LATCH MECHANISM.  THE SPRING WAS REPLACED.  A PSEU BITE WAS PERFORMED IAW MM 32-60-04 AND OPERATION CHECKED GOOD.
